Solution to Problem E3216 [1987,549] - Integers have small multiplicative order modulo some large primes

O.P. Lossers

Research output: Contribution to journalArticleProfessional

1 Downloads (Pure)
Original languageEnglish
Pages (from-to)361-
JournalAmerican Mathematical Monthly
Volume96
Issue number4
Publication statusPublished - 1989

Cite this

@article{4fea8f8c296346b1827937bd0e0431e0,
title = "Solution to Problem E3216 [1987,549] - Integers have small multiplicative order modulo some large primes",
author = "O.P. Lossers",
year = "1989",
language = "English",
volume = "96",
pages = "361--",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "4",

}

Solution to Problem E3216 [1987,549] - Integers have small multiplicative order modulo some large primes. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 96, No. 4, 1989, p. 361-.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem E3216 [1987,549] - Integers have small multiplicative order modulo some large primes

AU - Lossers, O.P.

PY - 1989

Y1 - 1989

M3 - Article

VL - 96

SP - 361-

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 4

ER -